# SDR AALA20110708TUL07

- Difficulty date: July 6, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N616AA
- Make and model: Boeing 757223
- Aircraft serial: 24524
- Aircraft time: 66,437 hours, 23,345 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 66,437 hours, 23,345 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FUSELAGE SKIN AT STATION 535 AND BETWEEN STRINGERS 27 AND 28 LEFT.  CUT OUT DAMAGE AND INSTALLED REPAIR PER SRM 53-00-01-2R7.
